Optimal Disturbances in Three-dimensional Boundary-Layer Flows

Authors: Pralits, J. O., Byström, M.G., Hanifi, A., Henningson, D.S.H., Luchini, P.
Document Type: Article
Pubstate: Published
Journal: ERCOFTAC bulletin
Volume: 74   23-31
Year: 2007


In the present paper, two different approaches to compute the optimal disturbances in the quasi three-dimensional flows are presented. One of the approaches is based on the Multiple Scales method and the other one utilises the Parabolised Stability Equations.